# SDR QXEA200601768

- Difficulty date: July 3, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 19,425 hours, 28,056 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 - FOUND PRESSURE PANEL 121BL HAS ONE SPINNING NUTPLATE AND SEVERAL RUSTY NUTPLATES.  REPAIRED IAW DHC-8-200 SRM 51-40-00.
